# SDR ASAA2023071344140

- Difficulty date: July 13, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 6,701 hours, 1,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2825
- Condition: Faulty
- Location: #2 Engine
- Part time: 5,309 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT(RIGHT FAMV FAULT 36-12021)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1962052 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #2 ENG FAMV REF AMM 36-12-03. OPS CHECK GOOD, NO FAULTS FOUND. THIS CLEARS THIS TSR, SEAMC PHIL NOTIFIED.
